MathSciNet Relay Station
MathSciNet bibliographic data
MR2650377 (2011c:19007) 19D99 (16H05)
Hazrat, Roozbeh; Millar, Judith R. A note on $K$-theory of Azumaya algebras. Comm. Algebra 38 (2010), no. 3, 919–926.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement